Pacific Journal of Mathematics

Metabelian representations of knot groups.

Richard Hartley

Article information

Source
Pacific J. Math., Volume 82, Number 1 (1979), 93-104.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102785063

Mathematical Reviews number (MathSciNet)
MR549835

Zentralblatt MATH identifier
0416.20031

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}

Citation

Hartley, Richard. Metabelian representations of knot groups. Pacific J. Math. 82 (1979), no. 1, 93--104. https://projecteuclid.org/euclid.pjm/1102785063


Export citation

References

  • [1] G. Burde, Darstellungen von Knotengruppen und eine Knoteninvariante,Hamburg Abh., 35 (1970), 107-120.
  • [2] R. Fox, Metacyclic Invariantsof Knots and Links,Canad. J. Math., 22 No. 2 (1970), 193-201.
  • [3] R. Hartley and K. Murasugi, Homology Invariants,Canad. J. Math., 30 No. 3 (1978), 655-670.
  • [4] A. Plans, Aportacin al estudio de los grupos de homologia de losrecubrimientos ciclicos ramificados correspondientes a un nudo, Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales de Madrid, 47 (1953), 161-193.
  • [5] S. Reyner, On Metabelian and Related Invariantsof Knots, Ph. D. Thesis, Prince- ton, 1972.
  • [6] R. Riley, Homomorphisms of Knot groups on finite groups, Mathematics of Compu- tation, 25, No 115 (1971), 603-619.
  • [7] D. Rolfsen, Knots and Links, Publish or Perish, 1976.
  • [8] G. Torres and R. H. Fox, Dual presentationsof the group of a knot, Ann. of Math., 59 (1954), 211-218.
  • [9] H. Weyl, Algebraic Theory of Numbers, Princeton, 1940.